Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online: 58

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2016 | Volume:  27 | Issue Number:  5 | Page:  468-472

ORIGINAL RESEARCH

Determination of normal maxillary transverse dimension by using intercanine width and interpalatal first molar width
Banker Alka M, Pillai Jayasankar P, Patel Kinjal D

Number of times this article was viewed 467
Number of times this article has been printed  from the site 15
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles